# SDR YENA2024092601306

- Difficulty date: September 23, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N2165J
- Make and model: Airbus A321-271N
- Aircraft serial: 11679
- Aircraft time: 2,021 hours, 362 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Control Unit
- Part number: 300420601
- Part serial: 14480
- Condition: Failed
- Location: Fuel Sys
- Part time: 2,069 hours, 370 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#2220, LHR-JFK. (ETOPS) 'CLASS 2 FUEL MX MSG ( CLASS II MAINTENANCE MESSAGES DISPLAYED ON ECAM STATUS PAGE OF ECAM SYSTEM DISPLAY 1) FAULT(S) INDICATED BY FUEL); REMOVED AND REPLACED FLSCU #2 IAW AMM 28-46-34. OPS CHECK OK MX-4 UPDATED PLACARD REMOVED MDDR CLEARED
